# SDR SWAA2025120136615

- Difficulty date: November 18, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SCUFF PLATE IS CRACKED AT AFT LOWER CORNER.  REMOVE AND REPLACED FWD SERVICE DOOR SCUFF PLATE IS CRACKED AT AFT LOWER CORNER IAW AMM 53-11-01-420-801,  REJECT; FWD SERVICE DOOR FWD LOWER CORNER CUTOUT LEAK CHECK FAILED.   IT HAS A HISSING SOUND FROM INSIDE & LEAK FROM OUTSIDE.   REMOVED FSD SCUFF PLATE IAW AMM 53-11-01-000-801, INSTALLED FSD SCUFF PLATE IAW AMM 53-11-01-420-801.  APPLIED PS 870 B1/2. WELDED THE DAMAGED AREAS ON SCUFF PLATE IAW SRM 53-10-15-2R-2 STEP 4.B(4).  REFERRED TO BAC 5975 CLASS BPT INSPECTED WELDED AREAS IAW SOPM 20-20-02.  NO CRACKS NOTED.  SANDED THE REWORKED SURFACES AND EDGES OF SCUFF PLATE AS NECESSARY IAW SRM 53-10-15-2R-2 STEP 4.B.
